Nouvelles Annales de Math matiques, 1863, Vol. 2 : Journal Des Candidats Aux coles Polytechnique Et Normale (Classic Reprint)

Nouvelles Annales de Math matiques, 1863, Vol. 2 : Journal Des Candidats Aux coles Polytechnique Et Normale (Classic Reprint)

Book Title: Nouvelles Annales de Math matiques, 1863, Vol. 2 : Journal Des Candidats Aux coles Polytechnique Et Normale (Classic Reprint)

Author: Razvan Gelca

Format: Paperback | 580 pages

Publication Date: 19 Oct 2018

ISBN-13: 9780243851690

Excerpt from Nouvelles Annales de Mathématiques, 1863, Vol. 2: Journal des Candidats aux Écoles Polytechnique Et Normale Paris. Mprimerle DE mallet-bachelier. Rue de Seine - saint-germain, ro. Près l'lnstitut. About the Publisher Forgotten Books publishes hundreds of thousands of rare and classic books. Find more at www.forgottenbooks.com This book is a reproduction of an important historical work. Forgotten Books uses state-of-the-art technology to digitally reconstruct the work, preserving the original format whilst repairing imperfections present in the aged copy. In rare cases, an imperfection in the original, such as a blemish or missing page, may be replicated in our edition. We do, however, repair the vast majority of imperfections successfully; any imperfections that remain are intentionally left to preserve the state of such historical works.